• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

lamotrigine

M

mistaken-identity

Well-known member
Joined
Dec 22, 2014
Messages
75
Hi, I know with anti depressants you should never stop them straight away. Is this the case with lamotrigine as well? I know it is used for epilepsy and only works if you take it everyday, so if they stop taking it, would it have any bad withdrawal symptoms? I'm on it for a mood stabilizer my psychiatrist doesn't think it is suiting me, so I'm just curious as to whether be will just say to stop it, or will I have to decrease my dosage slowly? Thank you
 
SomersetScorpio

SomersetScorpio

Well-known member
Joined
Aug 17, 2012
Messages
13,531
Location
The West Country
Yes - you do need to come off of lamotrigine slowly.
I was on this medication for a few months but wanted to get off of it because of the side effects.
However, you do need to do it slowly because there is a risk of you having seizures if you come off it suddenly, even if you aren't epileptic.

So yes, look after yourself and do it gradually. x
 
M

mistaken-identity

Well-known member
Joined
Dec 22, 2014
Messages
75
Thank you :) it just hasn't made a different to me so I think he wants to change it to something else. I won't be sorry, these tablets have about 6 points and taste vile if you don't swollow it fast!
 
Thread starter Similar threads Forum Replies Date
JuliaW54 Depression Forum 6
Top